# SDR ASAA1058451

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 12,284 hours, 3,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF SEATTLE GOING THROUGH 18000FT RIGHT PACK LIGHT ILLUM.  FOLLOWED QRH PROCEDURE PACK LIGHT RESET PRESS ALL NORMAL WHEN TEMP SEL POSITIONED TO RIGHT PACK PER QRH THE PACK TEMP WAS APPROX 40 CALL CABIN ZONE CONTROL TEMP SELECTORS WERE IN APPROX THE 12 O`CLOCK POSITION.  PERFORMED FIM TASK 21 53 00 801 808 NO DEFECTS NOTED, OPS CHECKED NORMAL.  SEAMC NOTIFIED, NO HISTORY.
